# SDR ASAA2015070612365

- Difficulty date: July 6, 2015
- Submitted: July 11, 2015
- Operation: Air carrier
- Aircraft: N520AS
- Make and model: Boeing 737890
- Aircraft serial: 36481
- Aircraft time: 24,265 hours, 7,763 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Floor Support
- Part number: 141A541022
- Condition: Cracked
- Location: Bs 311-360
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FWD CABIN FLOOR SUPPORT CRACKED BS 344 - 360, LBL 11.1.  ACFT GROUNDED.  R & R THE FLOOR SUPPORT IAW DWG 141A5400, SHT43, AND SRM 51-40-02.
